# SDR DALA13041925810

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 37,941 hours, 12,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 31-36.  TROUBLESHOT SYSTEM & FOUND WIRE DAMAGED AT SPLICE AT ROW 36.  REPAIRED WIRING.  OPS NORMAL.
